# SDR DALA1145031602

- Difficulty date: July 23, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N1602
- Make and model: Boeing 767332
- Aircraft serial: 29694
- Aircraft time: 58,524 hours, 8,283 cycles
- Engine: Ge CF680C2B6F
- Engine time: 45,340 hours, 6,472 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680C2B6F
- Part serial: 706113
- Condition: Failed
- Location: Nr 1
- Part time: 45,340 hours, 6,472 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

ATB, SHIP 1602 FLT 56 EWR-AMS RETURNED TO EWR DUE TO LEFT ENGINE FAILURE ON CLIMB.  ENGINE REPLACEMENT.  ETOPS CATEGORY 'A':  ANY IN-FLIGHT SHUTDOWN.
